From salt water untested and unconditioned for human consumption leading to increase in all sorts of illness such as cancer, liver diseases and many more. The world health organisation report has not even shown face nor ever been filed.
Now to so call help our seychellois females avoid risk's of disease they bring in what countries are discovering and hearing to be a health risk if improperly or sometimes just even administered. This venture is to cost millions and it seems the go ahead did not consent anyone that had reality concerns for seychellois health.
What is so funny is that a culture is being evaporated by the influx of foreigners being born and naturalized through G.O.P in Seychelles while our people will be receiving at availability a drug that can stop reproduction and end a nation of indigenous rights.
This reminds me of Mauritius and the Indians.......
no matter how many shirt's David Pierre changes when he visit's James Michel he will never be able to ask the right color coded questions for the people of seychelles and their health care.
213 Women Who Took Gardasil Suffered Permanent Disability
Naomi Snell, a 28-year-old woman in Melbourne, Australia, is leading a class-action civil lawsuit against drug maker Merck after suffering autoimmune and neurological complications following injections with the HPV vaccine, Gardasil.After receiving the first of three doses of the vaccine, Naomi suffered convulsions, severe back and neck pain, and lost her ability to walk.Doctors actually diagnosed her with multiple sclerosis, which was later retracted and labeled a neurological reaction to the vaccine.Seven other women, who say they have suffered various physical problems, including anaphylaxis and miscarriage, after receiving Gardasil may also join the civil lawsuit, and this is likely only the beginning, as Gardasil is being implicated in a growing number of serious, permanent and sometimes deadly adverse reactions.
Multiple Sclerosis-Like Symptoms and Paralysis Not Unusual After HPV Vaccination
Unfortunately, stories like Naomi's are all too common in relation to Gardasil.One of the vaccine injury cases featured in the movie The Greater Good is that of Gabi Swank, a 15-year-old honor student who decided to get the Gardasil vaccine after seeing a "Be One Less" Gardasil vaccine advertisement on TV.Like so many young girls, she wasn't warned about any possible side effects when she got the shots, which are given as a series of three injections.At the time the documentary was filmed, she had already suffered two strokes and experienced partial paralysis. She also lost part of her vision and today suffers frequent seizures. When she was in high school, many days she had to use a wheelchair to get around school due to muscle pain and chronic fatigue.A similar reaction happened to 13-year-old Jenny Tetlock, who began seeing signs of trouble just one month after she was vaccinated against the HPV virus. Fifteen months later, a degenerative muscle disease left her nearly completely paralyzed.Neurological symptoms such as these were also reported in a study done in 2009 by neurologist Dr. Ian Sutton. He reported five cases of multiple sclerosis-like symptoms emerging shortly after women received the Gardasil vaccine,noting:"We report five patients who presented with multifocal or atypical demyelinating syndromes within 21 days of immunization with the quadrivalent human papilloma virus (HPV) vaccine, Gardasil. Although the target population for vaccination, young females, has an inherently high risk for MS, the temporal association with demyelinating events in these cases may be explained by the potent immuno-stimulatory properties of HPV virus-like particles which comprise the vaccine."Further, Judicial Watch, a public interest group that investigates and prosecutes government corruption, recently issued an update on adverse reaction reports relating to Gardasil.The documents obtained from the U.S. Food and Drug Administration (FDA) under the provisions of the Freedom of Information Act (FOIA) detail 26 new deaths reported to the government following HPV vaccination between September 1, 2010 and September 15, 2011. That's 26 reported deaths of young, previously healthy, girls after Gardasil vaccination in just one year.Other serious side effects reported during that time frame included:
Between May 2009 and September 2010, 16 deaths after Gardasil vaccination were reported. For that timeframe, there were also 789 reports of "serious" Gardasil adverse reactions, including 213 cases of permanent disability and 25 diagnosed cases of Guillain Barre Syndrome, Judicial Watch reported.
Serious Vaccine Reactions, Deaths, Often Labeled "Coincidence"
While it is not clear exactly what is causing so many adverse reactions, it is known that Gardasil contains genetically engineered virus-like protein particles as well as aluminum, which can affect immune function.Further, according to the vaccine manufacturer product information insert, the vaccine has not been evaluated for the potential to cause cancer or to be toxic to genes.In fact, Merck only studied the Gardasil vaccine in fewer than 1,200 girls under 16 prior to it being released to the market under a fast-tracked road to licensure. To date, most of the serious side effects, including deaths, that occurred during the pre-licensure clinical trials and post marketing surveillance have been written off as a "coincidence" by Merck researchers and government health officials.But on the National Vaccine Information Center's (NVIC) Web site, you can read about Gabi Swank's Gardasil reaction and other descriptions of women and girls who have suffered serious health deterioration after Gardasil shots and, in some cases, have died shortly after receiving this vaccine. The growing Gardasil vaccine injury toll has become too large to ignore:· Christina Tarsell, a 21-year-old college student majoring in studio arts at Bard College, who died suddenly and without explanation shortly after receiving the third Gardasil shot in June 2008.· Megan, a 20-year-old college student who died suddenly, without explanation, about one month after receiving her third Gardasil shot. No cause of death was found.· Ashley, a 16-year-old who became chronically ill after receiving Gardasil, and now suffers regular life-threatening episodes of seizure-like activity, difficulty breathing, back spasms, paralysis, dehydration, memory loss and tremors.